# SDR AALA202301276806

- Difficulty date: October 31, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,089 hours, 29,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK RIGHT HAND LOWER LATERAL FITTING MAKING CONTACT WITH AIRCRAFT STRUCTURE DUE TO BUSHING MIGRATION. MAINTENANCE REPLACED LOWER LATERAL FITTING PER EA 341160.
